Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Celluarity in commutative algebra
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)Licentiate thesis, comprehensive summary (Other scientific)
Place, publisher, year, edition, pages
Stockholm: KTH , 2008. , vi, 15 p.
Series
Trita-MAT. MA, ISSN 1401-2278 ; 2008:04
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-4785ISBN: 978-91-7178-983-9 (print)OAI: oai:DiVA.org:kth-4785DiVA: diva2:13946
Presentation
2008-06-04, Seminarierum 3721, KTH, Lindstedtsvägen 25, Stockholm, 10:00
Opponent
Supervisors
Note
QC 20101115Available from: 2008-06-02 Created: 2008-06-02 Last updated: 2010-11-15Bibliographically approved
List of papers
1. Classification of certain cellular classes of chain complexes
Open this publication in new window or tab >>Classification of certain cellular classes of chain complexes
2009 (English)In: Israel Journal of Mathematics, ISSN 0021-2172, Vol. 174, no 1, 179-188 p.Article in journal (Refereed) Published
Abstract [en]

 Let (R, m) be a local commutative ring. Suppose that m is principal and that m (2) = 0. We give a complete description of the cellular lattice of perfect chain complexes of modules over this ring.

National Category
Mathematics
Identifiers
urn:nbn:se:kth:diva-8583 (URN)10.1007/s11856-009-0108-8 (DOI)000273683600009 ()2-s2.0-74249120231 (Scopus ID)
Note
QC 20100930Available from: 2008-06-02 Created: 2008-06-02 Last updated: 2012-02-14Bibliographically approved
2. Properties of cellular classes of chain complexes
Open this publication in new window or tab >>Properties of cellular classes of chain complexes
2012 (English)In: Israel Journal of Mathematics, ISSN 0021-2172, E-ISSN 1565-8511, Vol. 191, no 1, 483-505 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we prove certain properties of cellular and acyclic classes of chain complexes of modules over a commutative Noetherian ring. In particular, we show that if X is finite and belongs to some cellular class C, then Σ nH nX also belongs to C, for every n.

Keyword
Triangulated Categories, Thick Subcategories, Covers
National Category
Mathematics
Identifiers
urn:nbn:se:kth:diva-8584 (URN)10.1007/s11856-012-0002-7 (DOI)000308956500017 ()2-s2.0-84866539057 (Scopus ID)
Funder
Knut and Alice Wallenberg Foundation, KAW 2005.0098
Note

QC 20121109

Available from: 2008-06-02 Created: 2008-06-02 Last updated: 2012-11-09Bibliographically approved

Open Access in DiVA

fulltext(156 kB)309 downloads
File information
File name FULLTEXT01.pdfFile size 156 kBChecksum MD5
824cae4f00fb9768db7c112c9c4ff8324d3e0efcf58a4d56a57ea746e43c543478d3079e
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Kiessling, Jonas
By organisation
Mathematics (Div.)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 309 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 672 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf